Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


can you help me?
Apr 12, 2014

hi.sir after having your answer i am interested to inform you what had happen with me.in 2007 i was infected .then i began to show some normal symptoms like i felt pain in my neck.i have some problem for diarrhoea.in the late 2009 i began to show some serious problem like i had lost my memory.i had some ulcer in my genitial .i felt abnormal fatigue .and i had sores in mouth.then i had came to know from a religious book that black seed is the medicine of all disease except death .then i began to take black seed as a medicine for about 40 days.then first i felt that the sores in my mouth was gone away.then the ulcer around my genitials also gone.I did not feel any pain in my neck.i had my memory again.i felt then i am completely a healthy man the only symptoms that did not gone was excessive sweating all day long .since i was not any expert then i did not take black seed more.but now in 2014 i have only memory problem and some nurological problem and i do excessive sweat yet .i think black seed can be the full medicine but i did not take the full course of thatr medicine. and i also need some advise from the expert like u.can i have your personal email please.please.

Response from Dr. Young

Hello and good to hear back from you.

It's difficult to assess your health situation-- if your HIV infected, the best thing to do is to have regular medical evaluations. This includes an assessment of your symptoms, but also of your immunological health, by measuring your CD4 cell count, and if available in your country, a HIV viral load.

These tests will determine whether the black seed that you took had any effect, positive or negatively, on your health, and whether you need to be taking other medications.

Hope that helps, BY



Previous
Ricovir-em
Next
KS,CASTLEMANS,PEL - 4 yrs remission.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement